| Model Number |
VTICM5_13.7 (-8.00/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned on several occasions.The lens remains implanted.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Additional information: b5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned on several occasions.The lens was explanted.Cause of the event was reported as device.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided claim: (b)(4).
Additional Manufacturer Narrative
Additional information: b3: date of the event: 11/22/2024.B5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation, repositioning was performed several times, but this did not resolve the problem.The lens was replaced with a longer length lens from a different brand & the problem was resolved.Cause of the event listed as device.Claim: (b)(4).